# SDR CALA2025121012017

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 71,686 hours, 31,466 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ECAM WARNING, APU EMERGENCY SHUTDOWN.  THIS MESSAGE IS GENERATED WHEN THE EMER BUTTON AT THE 108VU (EXT PWR PLUG IN) IS PUSHED OR MALFUNCTIONED. T/S ECAM WARNING APU EMERGENCY SHUTDOWN ON GROUND IAW 49-00-00-810-923-A.  RESET C/BS, OPS TESTS PASSED.
